# SDR NACA2025040800002

- Difficulty date: April 8, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 77,741 hours, 20,028 cycles
- Engine: Pwa PW4060
- Engine time: 2,228 hours, 897 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Signal Cond Unit
- Part number: 6672M850
- Part serial: AF15
- Condition: Failed
- Location: Zone 100
- Part time: 3,369 hours, 1,362 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE VIBRATIONS SEEM STUCK AT ZERO ALL CHANNELS. DEFERRED L ENG VIBRATION INOP PER MEL 77-31-01.  REMOVED AND REPLACED AVM SIGNAL CONDITIONER IAW AMM 77-31-03.
